# SDR SWAA2018103026338

- Difficulty date: October 11, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER CUTOUT CORRODED BETWEEN BS 312 TO BS 344, RBL 57.  R&R CUTOUT IAW SRM & DWG.
